in regard of a 54 year old female. she was given "suplasyn 50 mg" injections (both knees, twice with a 12 month duration in between) jections but we leater heard that some types of knee injections meant to facilitate movement. but we have recently heard that in some knee injections like these, the liquid injected would become rather dense or would solidify let's say and brings back much more pain, causing a need for a new treatment which would mostly be an artificial knee joint.
i appreciate an answer whether suplasyn is from these medications, and if possible any guiadnce to the name of the medications types that cause such side effects so i would look further
Suplasyn is the salt of a natural lubricant that is normally found in the joint fluid and aids in smooth movements. Aside the risk of allergic reaction, it does not have many side effects and would not be the reason for a joint replacement.
Hope this information is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.